# SDR SIMA20221012001

- Difficulty date: October 12, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000618
- Aircraft time: 14,620 hours, 9,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 17087229001
- Condition: Corroded
- Location: Fr 80
- Component: Bracket
- Component part number: 17087229001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT BRACKET AT FR 80 BTW STR 28R-27R IS CORRODED (LEVEL 2 CORROSION)-C/A-RAR AND APPLIED PAINT TO FLOOR BOARD SUPPORT BRACKET AT FR 80 BTW STR 28R-27R IAW EMB SRM 51-40-08, 51-23-05, 51-23-06, ETN-EJ-51-009, ETN-EJ-51-010, ETN-EJ-51-015.
